# SDR DALA2022033002136

- Difficulty date: March 30, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 6,912 hours, 3,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Waste Box
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER AFT CORNER OF WASTE BOX AREA APPROXIMATELY 2.5 IN BY 0.5 IN SEE PICTURE, REFERENCE AMDS 5327- 01014-01, AD 2021-13-20. NEEDS DISPOSITION PRIOR TO FURTHER FLIGHT. REF NR 171. REPAIRED PER ER/A 598194-14AD PRI REV. 0 AND REV. 1, COMPLIED WITH ER/A 598194-14AD. REF NR 171. (LP# 2176669)
